Translator Disclaimer
June 2020 Existence of mild solutions for conformable fractional differential equations with nonlocal conditions
Mohamed Bouaouid, Khalid Hilal, Said Melliani
Rocky Mountain J. Math. 50(3): 871-879 (June 2020). DOI: 10.1216/rmj.2020.50.871

Abstract

We prove the existence of mild solutions for a class of conformable fractional differential equations with nonlocal conditions. The main results are based on semigroup theory combined with the Schaefer fixed point theorem. Moreover, we give an example to illustrate the applicability of our results.

Citation

Download Citation

Mohamed Bouaouid. Khalid Hilal. Said Melliani. "Existence of mild solutions for conformable fractional differential equations with nonlocal conditions." Rocky Mountain J. Math. 50 (3) 871 - 879, June 2020. https://doi.org/10.1216/rmj.2020.50.871

Information

Received: 11 September 2019; Revised: 15 October 2019; Accepted: 4 November 2019; Published: June 2020
First available in Project Euclid: 29 July 2020

zbMATH: 07235586
MathSciNet: MR4132616
Digital Object Identifier: 10.1216/rmj.2020.50.871

Subjects:
Primary: 34A08 , 47D03

Keywords: conformable fractional derivative , Fractional differential equations , nonlocal condition , semigroups of linear operators

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 3 • June 2020
Back to Top